Generalized eczema-like eruption in a patient treated with interferon alpha-2b and ribavirin for chronic hepatitis C

Sook Kwon Yeon, Suk Kim Dae, Jin Ryu Dong, Ho Oh Sang, Hoon Lee Kwang

Research output: Contribution to journalArticle

Abstract

The combination of interferon alpha with ribavirin is currently recommended in the treatment of hepatitis C virus (HCV) infection. Commonly reported cutaneous reactions include localized reactions such as injection site inflammation and necrosis and worsening of other skin disorders, including psoriasis, lichen planus, vitiligo, or systemic lupus erythematosus. However, generalized eczematous reactions have been reported to occur uncommonly in patients treated with interferon and ribavirin, however such a case has not been described in the Korean literature. Herein, we describe a 49-year old female showing generalized eczema-like eruption after treatment of interferon alpha-2b and ribavirin for chronic HCV infection.

Original languageEnglish
Pages (from-to)915-918
Number of pages4
JournalKorean Journal of Dermatology
Volume46
Issue number7
Publication statusPublished - 2008 Jul 1

Fingerprint

interferon alfa-2b
Ribavirin
Eczema
Chronic Hepatitis C
Virus Diseases
Hepacivirus
Lichen Planus
Skin
Vitiligo
Psoriasis
Interferon-alpha
Systemic Lupus Erythematosus
Interferons
Necrosis
Inflammation
Injections
Therapeutics

All Science Journal Classification (ASJC) codes

  • Dermatology

Cite this

@article{0ad363f50cf242998b609fd60fbcb151,
title = "Generalized eczema-like eruption in a patient treated with interferon alpha-2b and ribavirin for chronic hepatitis C",
abstract = "The combination of interferon alpha with ribavirin is currently recommended in the treatment of hepatitis C virus (HCV) infection. Commonly reported cutaneous reactions include localized reactions such as injection site inflammation and necrosis and worsening of other skin disorders, including psoriasis, lichen planus, vitiligo, or systemic lupus erythematosus. However, generalized eczematous reactions have been reported to occur uncommonly in patients treated with interferon and ribavirin, however such a case has not been described in the Korean literature. Herein, we describe a 49-year old female showing generalized eczema-like eruption after treatment of interferon alpha-2b and ribavirin for chronic HCV infection.",
author = "Yeon, {Sook Kwon} and Dae, {Suk Kim} and Dong, {Jin Ryu} and Sang, {Ho Oh} and Kwang, {Hoon Lee}",
year = "2008",
month = "7",
day = "1",
language = "English",
volume = "46",
pages = "915--918",
journal = "Korean Journal of Dermatology",
issn = "0494-4739",
publisher = "Korean Dermatological Association",
number = "7",

}

Generalized eczema-like eruption in a patient treated with interferon alpha-2b and ribavirin for chronic hepatitis C. / Yeon, Sook Kwon; Dae, Suk Kim; Dong, Jin Ryu; Sang, Ho Oh; Kwang, Hoon Lee.

In: Korean Journal of Dermatology, Vol. 46, No. 7, 01.07.2008, p. 915-918.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Generalized eczema-like eruption in a patient treated with interferon alpha-2b and ribavirin for chronic hepatitis C

AU - Yeon, Sook Kwon

AU - Dae, Suk Kim

AU - Dong, Jin Ryu

AU - Sang, Ho Oh

AU - Kwang, Hoon Lee

PY - 2008/7/1

Y1 - 2008/7/1

N2 - The combination of interferon alpha with ribavirin is currently recommended in the treatment of hepatitis C virus (HCV) infection. Commonly reported cutaneous reactions include localized reactions such as injection site inflammation and necrosis and worsening of other skin disorders, including psoriasis, lichen planus, vitiligo, or systemic lupus erythematosus. However, generalized eczematous reactions have been reported to occur uncommonly in patients treated with interferon and ribavirin, however such a case has not been described in the Korean literature. Herein, we describe a 49-year old female showing generalized eczema-like eruption after treatment of interferon alpha-2b and ribavirin for chronic HCV infection.

AB - The combination of interferon alpha with ribavirin is currently recommended in the treatment of hepatitis C virus (HCV) infection. Commonly reported cutaneous reactions include localized reactions such as injection site inflammation and necrosis and worsening of other skin disorders, including psoriasis, lichen planus, vitiligo, or systemic lupus erythematosus. However, generalized eczematous reactions have been reported to occur uncommonly in patients treated with interferon and ribavirin, however such a case has not been described in the Korean literature. Herein, we describe a 49-year old female showing generalized eczema-like eruption after treatment of interferon alpha-2b and ribavirin for chronic HCV infection.

UR - http://www.scopus.com/inward/record.url?scp=52649127276&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=52649127276&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:52649127276

VL - 46

SP - 915

EP - 918

JO - Korean Journal of Dermatology

JF - Korean Journal of Dermatology

SN - 0494-4739

IS - 7

ER -